# SDR UIEA2019021903277

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 77,935 hours, 13,277 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bonding Strap
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING UE FLAP PNL STRINGER BONDING ATTACHMENT POSITION FOUND CORROSION.(  R/H WING LIE FLAP PNL STRINGER BONDING ATTACHMENT POSITION CORROSION REMOVED AND REPAIRED IAW RL-57-40-13376 REV.A  )
